ON A NEW SUBFAMILY OF MALTIVALENT FUNCTIONS WITH NEGATIVE COFFICIENTS
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2011, Volume 3, Issue 2, Pages 1-8
AbstractIn the present paper, we establish a new subfamily of multivalent functions with negative coefficients. Sharp results concerning coefficients, distortion theorem and the radius of convexity for the class are obtained. Furthermore it is shown that the class is closed under convex linear combinations. The arithmetic mean is also obtained.
- Article View: 161
- PDF Download: 146